Skip to Main Content
GEOREF RECORD

The solution of Cagniard's problem for an SH line source in elastic and anelastic media, calculated using omega -kappa integrals

Flavian Abramovici, H. T. Le Lawrence and Ernest R. Kanasewich
The solution of Cagniard's problem for an SH line source in elastic and anelastic media, calculated using omega -kappa integrals
Bulletin of the Seismological Society of America (October 1990) 80 (5): 1297-1310


ISSN: 0037-1106
EISSN: 1943-3573
Coden: BSSAAP
Serial Title: Bulletin of the Seismological Society of America
Serial Volume: 80
Serial Issue: 5
Title: The solution of Cagniard's problem for an SH line source in elastic and anelastic media, calculated using omega -kappa integrals
Affiliation: Ramat Aviv, Sch. Math. Sci., Tel Aviv, Israel
Pages: 1297-1310
Published: 199010
Text Language: English
Publisher: Seismological Society of America, Berkeley, CA, United States
References: 32
Accession Number: 1990-059833
Categories: Seismology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Secondary Affiliation: Univ. Alberta, CAN, Canada
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1990
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal